MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE MANAGED MARKETS EN FR ES (YELLOWFIN); PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE MANAGED MARKETS EN FR ES (YELLOWFIN); PUMP, BREAST, POWERED
Model Number 101041360/101029653
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement battery pack was sent to the customer.The customer indicated she disposed of the original battery pack so it was not available for return and investigation.In follow up with a complaint handler on 07/05/2022, the customer indicated she was smelling gas in her home.She thought it was the stove or coming from her garage but the smell lead her to her pump bag.She indicated there was no leakage, just a strong smell where batteries were located.In further follow up with the customer for additional information on 07/06/2022, she stated the batter pack caught on fire and she saw flames.
 
Event or Problem Description
On 6/30/2022, the customer alleged to medela llc she noticed an electrical odor coming from her backpack which contained her unplugged pump in style maxflow battery pack.She also alleged to have seen flames coming from the battery pack.

Brand Name
PUMP IN STYLE MANAGED MARKETS EN FR ES (YELLOWFIN)
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer Contact
dave kurudza
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key14999877
Report Number1419937-2022-00059
Device Sequence Number1614195
Product Code HGX
UDI-Device Identifier00020451401454
UDI-Public020451401454
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101041360/101029653
Device Catalogue Number101041360/101029653
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/30/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/13/2022
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale